Translator Disclaimer
September 1983 Torsion dans le groupe de Chow de codimension deux
Jean-Louis Colliot-Thélène, Jean-Jacques Sansuc, Christophe Soulé
Duke Math. J. 50(3): 763-801 (September 1983). DOI: 10.1215/S0012-7094-83-05038-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 3 • September 1983
Back to Top